# SDR HALA0300840

- Difficulty date: October 1, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Gcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 GEN DID NOT COME ON LINE UPON ENGINE START.  BITE TEST ON BPCU SHOWED ( OPEN POR/FRD/GEN) RT. GCU FAIL.  REPLACED GCU/BPCU.  RUN UP CHECK, CONDITION SAME.  REPLACED RT IDG IAW MM.  OPS CHECK RUN, CHECK CONDITION SAME.  REPLACED GCU CONTROL BREAKER OPS/ RUN CHECK SAME.  RUN UP CHECK WITH LT GCR IN RT GCR POS.  CONDITION SAME.  FOUND T-1 CABLE AT STATION 425-412 BURNED.  FERRIED A/C BACK TO HNL.  REPAIRED BURNED WIRE AT SPLICE SM-7.  ENGINE RUN UP CHECKED GOOD.  OK FOR SERVICE.(K)
